# SDR AALA994020

- Difficulty date: January 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N381AN
- Make and model: Boeing 767323
- Aircraft serial: 25450
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 347
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FLOORBEAM AT STATION 347 HAD CORROSION BLENDED BEYOND SRM LIMITS.  ALODINE AND FINISH THE BLENDED AREAS WITH 2 COATS PRIMER.  FILL BLENDS WITH BMS5-95 AND INSTALLED SKIN AS REQUIRED.  (M)
